# SDR 08FDEA03127

- Difficulty date: July 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEVERAL TOOL MARKS WERE FOUND ON FR47 RT FORWARD AND AFT FITTING, STR 21-26.  REPAIR PERFORMED BY DEPENDING PERFORMING SMOOTH REWORK AND SPOT FACING IAW RAS 70511944/017/2008 ISSUE A AND EA 6-5310-120093.
